# SDR QXEA2021012500025

- Difficulty date: January 23, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 25,512 hours, 27,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTED ODOR IN CABIN SIMILAR TO IRONING SMELL.CABIN TEMP WAS SET TO F/A AT THE TIME.  REMOVED FROM SERVICE.  C/W MCN 62172-01 ISSUE 2 & FORM M-744 COMPLETED AND SENT.  UPON ARRIVAL TO AIRCRAFT NO ODOR NOTED.  CHECKED W/APU BLEED AIR & RECIRC FAN & GROUND RUN A/C WITH ONE ENGINE AT A TIME, ALTERNATING WITH BLEED 1 & 2 FOR TROUBLESHOOTING.  NO ODOR OR SMELL NOTED AT DIFFERENT TEMPERATURE SELECTED FROM FLIGHT DECK OR FA PANEL.  NO OTHER DEFECTS NOTED.  GVI OF SEVERAL PSU'S, BALASTS AT DIFFERENT LOCATIONS, AT WHERE FA MENTIONED WHERE ODOR WAS COMING FROM, REF AMM TASK PSU: 25-28-00-000/400-801 MCN 625660-1 ISSUE 2.  FOR INSPECTION OF BALLASTS. RETURNED TO SERVICE.
